X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
35r11 (483) 483
mathematics (445) 445
mathematics, applied (393) 393
analysis (181) 181
mathematical analysis (164) 164
mathematics, general (107) 107
mathematics, interdisciplinary applications (105) 105
26a33 (94) 94
differential equations (90) 90
existence (87) 87
operators (79) 79
partial differential equations (78) 78
diffusion (72) 72
applications of mathematics (70) 70
35a15 (65) 65
fractional laplacian (65) 65
theoretical, mathematical and computational physics (64) 64
regularity (63) 63
functional analysis (62) 62
34a08 (61) 61
equations (61) 61
stability (53) 53
derivatives (52) 52
65m12 (51) 51
fractional calculus (51) 51
convergence (49) 49
primary 26a33 (47) 47
computational mathematics and numerical analysis (46) 46
35j60 (44) 44
finite difference method (44) 44
mathematical models (44) 44
mathematics - analysis of pdes (44) 44
primary 35r11 (44) 44
65m06 (43) 43
abstract harmonic analysis (41) 41
approximation (41) 41
ordinary differential equations (38) 38
algorithms (37) 37
variational methods (37) 37
integral transforms, operational calculus (35) 35
47g20 (34) 34
calculus of variations and optimal control; optimization (34) 34
laplacian (33) 33
positive solutions (33) 33
uniqueness (33) 33
dirichlet problem (32) 32
research (32) 32
65m15 (31) 31
systems theory, control (31) 31
caputo derivative (30) 30
numerical analysis (30) 30
34k37 (29) 29
nonlinearity (29) 29
boundary value problems (28) 28
anomalous diffusion (27) 27
difference and functional equations (27) 27
mathematical research (26) 26
nonlinear equations (26) 26
35b33 (25) 25
approximations (24) 24
methods (24) 24
mathematical applications in computer science (23) 23
mathematical applications in the physical sciences (23) 23
mathematical methods in physics (23) 23
calculus (22) 22
differential-equations (22) 22
multiplicity (22) 22
65m70 (21) 21
boundary conditions (21) 21
cauchy problem (21) 21
evolution (21) 21
systems (21) 21
wave equations (21) 21
fractional p-laplacian (20) 20
scheme (20) 20
35r09 (19) 19
elliptic-equations (19) 19
error analysis (19) 19
60g22 (18) 18
algebra (18) 18
approximations and expansions (18) 18
caputo fractional derivative (18) 18
extension problem (18) 18
secondary 34a08 (18) 18
analysis of pdes (17) 17
computer simulation (17) 17
discretization (17) 17
mechanics (17) 17
numerical-solution (17) 17
stability analysis (17) 17
theorems (17) 17
theory of computation (17) 17
engineering (16) 16
equation (16) 16
fixed points (16) 16
inverse problems (16) 16
mathematical modeling and industrial mathematics (16) 16
35p30 (15) 15
computer science (15) 15
continuity (15) 15
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 11/2015, Volume 54, Issue 3, pp. 2785 - 2806
Journal Article
Fractional Calculus and Applied Analysis, ISSN 1311-0454, 12/2016, Volume 19, Issue 6, pp. 1554 - 1562
Time-dependent fractional-derivative problems are considered, where is a Caputo fractional derivative of order ∈ (0, 1)∪(1, 2) and is a classical elliptic... 
fractional wave equation | regularity of solution | Primary 35R11 | fractional heat equation | Secondary 35B65 | MATHEMATICS | MATHEMATICS, APPLIED | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | WAVE EQUATIONS | FRACTIONAL DIFFUSION EQUATION | Wave equation | Heat equation | Analysis | Initial conditions | Regularity | Uniqueness | Mathematics - Analysis of PDEs
Journal Article
Advances in nonlinear analysis, ISSN 2191-950X, 2016, Volume 5, Issue 1, pp. 27 - 55
The purpose of this paper is mainly to investigate the existence of entire solutions of the stationary Kirchhoff type equations driven by the fractional 
variational methods | 35A15 | 47G20 | 35J60 | Kirchhoff type equations | 35R11 | Fractional | multiple solutions | Laplacian | Fractional p-Laplacian | LAPLACIAN | MATHEMATICS | MATHEMATICS, APPLIED | SCHRODINGER-EQUATION | NONLINEARITIES | ELLIPTIC-EQUATIONS
Journal Article
Calcolo, ISSN 1126-5434, 2015, Volume 53, Issue 3, pp. 475 - 485
In this paper, the first integral method is used to construct exact solutions of the time-fractional Wu–Zhang system. Fractional derivatives are described by... 
Wu–Zhang system | Numerical Analysis | Conformable fractional derivative | First integral method | 35Qxx | 35R11 | Mathematics | Theory of Computation | MATHEMATICS | Wu-Zhang system | EQUATION | CALCULUS | Methods | Algebra | Derivatives | Partial differential equations | Mathematical analysis | Integrals | Exact solutions | Nonlinearity | Rings (mathematics)
Journal Article
Calculus of variations and partial differential equations, ISSN 1432-0835, 2013, Volume 49, Issue 1-2, pp. 795 - 826
We study the non-local eigenvalue problem $$\begin{aligned} 2\, \int \limits _{\mathbb{R }^n}\frac{|u(y)-u(x)|^{p-2}\bigl (u(y)-u(x)\bigr )}{|y-x|^{\alpha... 
Systems Theory, Control | Calculus of Variations and Optimal Control; Optimization | 35J60 | Analysis | Theoretical, Mathematical and Computational Physics | 35R11 | Mathematics | 35P30 | MATHEMATICS | EQUATIONS | MATHEMATICS, APPLIED | LAPLACE OPERATOR | 1ST EIGENVALUE | Calculus of variations
Journal Article
Mathematische Annalen, ISSN 0025-5831, 10/2019, Volume 375, Issue 1, pp. 687 - 736
We discuss fattening phenomenon for the evolution of sets according to their nonlocal curvature. More precisely, we consider a class of generalized curvatures... 
35R11 | Mathematics, general | 35D40 | Mathematics | 53C44 | 58E12 | MATHEMATICS | EVOLUTION | MOTION | MEAN-CURVATURE | SETS
Journal Article
Fractional Calculus and Applied Analysis, ISSN 1311-0454, 08/2016, Volume 19, Issue 4, pp. 806 - 831
Journal Article
Arabian Journal of Mathematics, ISSN 2193-5343, 9/2017, Volume 6, Issue 3, pp. 201 - 211
We study the nonexistence of nontrivial solutions for the nonlinear elliptic system $$\begin{aligned} \left\{ \begin{array}{lll} (-\Delta _x)^{\alpha... 
35R11 | Mathematics, general | 35B53 | Mathematics | 35J70
Journal Article
Annali di matematica pura ed applicata, ISSN 1618-1891, 2017, Volume 196, Issue 6, pp. 2043 - 2062
By using the penalization method and the Ljusternik–Schnirelmann theory, we investigate the multiplicity of positive solutions of the following fractional... 
Penalization method | 35A15 | 35J60 | Multiplicity of solutions | 35R11 | Mathematics, general | Mathematics | Nehari manifold | Supercritical problems | Fractional Laplacian | 45G05 | MATHEMATICS | MATHEMATICS, APPLIED | GROUND-STATES
Journal Article
Fractional Calculus and Applied Analysis, ISSN 1311-0454, 04/2017, Volume 20, Issue 2, pp. 307 - 336
Since the 60s of last century Fractional Calculus exhibited a remarkable progress and presently it is recognized to be an important topic in the scientific... 
01A61 | 01A60 | 60G22 | fractional calculus | development | Primary 26A33 | fractional order differential equations | fractional order mathematical models | 35R11 | 01A67 | Secondary 34A08 | applications | MATHEMATICS | MATHEMATICS, APPLIED | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | Analysis | Calculus | Differentiation | Mathematical analysis | Fractional calculus
Journal Article
Fractional Calculus and Applied Analysis, ISSN 1311-0454, 10/2016, Volume 19, Issue 5, pp. 1222 - 1249
Journal Article
Calculus of variations and partial differential equations, ISSN 1432-0835, 2010, Volume 42, Issue 1-2, pp. 21 - 41
Journal Article
Advanced Nonlinear Studies, ISSN 1536-1365, 07/2017, Volume 17, Issue 3, pp. 429 - 456
This paper deals with the existence and the asymptotic behavior of nontrivial solutions for some classes of stationary Kirchhoff problems driven by a... 
Stationary Kirchhoff-Dirichlet Problems | Nonlocal p-Laplacian Operators | Critical Nonlinearities | Variational Methods | Hardy Coefficients | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | EQUATIONS | BREZIS
Journal Article
Manuscripta mathematica, ISSN 1432-1785, 2016, Volume 153, Issue 1-2, pp. 53 - 70
We consider here operators which are sum of (possibly) fractional derivatives, with (possibly different) order. The main constructive assumption is that the... 
35R11 | 35R09 | 35B53 | MATHEMATICS | Mathematics - Analysis of PDEs
Journal Article
Mathematische Annalen, ISSN 0025-5831, 12/2016, Volume 366, Issue 3-4, pp. 941 - 979
Journal Article
International Journal of Nonlinear Sciences and Numerical Simulation, ISSN 1565-1339, 04/2018, Volume 19, Issue 2, pp. 215 - 222
In this paper, we deal with the existence of multiple nontrivial solutions for the following fractional -Laplacian Kirchhoff problems where parameter belongs... 
45C05 | 58E05 | critical exponent | 35B33 | degenerate fractional Kirchhof-type problem | 35R11 | concentration–compactness principle
Journal Article
Advances in Calculus of Variations, ISSN 1864-8258, 04/2016, Volume 9, Issue 2, pp. 101 - 125
Journal Article
Quaestiones mathematicae, ISSN 1607-3606, 02/2020, pp. 1 - 18
Journal Article
Nonlinear Differential Equations and Applications, ISSN 1021-9722, 10/2015, Volume 22, Issue 3, pp. 477 - 497
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.